Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
, 95 (2), 233-6

Angiographically Silent Cystoid Macular Oedema Secondary to Paclitaxel Therapy

Affiliations
Case Reports

Angiographically Silent Cystoid Macular Oedema Secondary to Paclitaxel Therapy

Constantine D Georgakopoulos et al. Clin Exp Optom.

Abstract

Bilateral macular oedema is an uncommon side-effect of paclitaxel administration in oncological patients. We report the case of a 64-year-old man who presented with decreased visual acuity due to bilateral macular oedema after paclitaxel administration for lung cancer. Optical coherence tomography scans of both eyes revealed cystoid macular oedema. Fluorescein angiography demonstrated the unusual finding of the absence of localised retinal capillary leakage. Ketorolac eye drops and acetazolamide tablets were prescribed and one month later the cystoid macular oedema resolved with subsequent improvement in visual acuity. This case illustrates the unusual presentation of cystoid macular oedema induced by paclitaxel.

Similar articles

See all similar articles

Cited by 4 PubMed Central articles

Publication types

MeSH terms

Substances

Feedback